# SDR AALA201810259024

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,033 hours, 9,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE REQUIRED SERVICING. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
